Alert archive / Tennessee / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 84, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 27, 2019, 4:24 PM CDT for Jackson County, Putnam County, Tennessee. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2019, 4:24 PM CDT (21:24 UTC)
- Expired
- Jun 27, 2019, 5:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, TN, Putnam County, TN
The radar
The Nashville radar (KOHX), 93 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 4:40 PM CDT | TSTM WND DMG | 5 Nw Cookeville, TN | TREES DOWN ACROSS NORTHWESTERN PORTION OF COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
357
WUUS54 KOHX 272124
SVROHX
TNC087-141-272200-
/O.NEW.KOHX.SV.W.0084.190627T2124Z-190627T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
424 PM CDT Thu Jun 27 2019
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Southeastern Jackson County in Middle Tennessee...
Northwestern Putnam County in Middle Tennessee...
* Until 500 PM CDT.
* At 424 PM CDT, a severe thunderstorm was located near Cookeville,
moving west at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cookeville, Gainesboro, Algood, Baxter and Cummins Falls State
Park.
This includes Interstate 40 between mile markers 276 and 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3627 8545 3626 8545 3626 8544 3609 8545
3612 8578 3640 8568
TIME...MOT...LOC 2124Z 105DEG 10KT 3620 8556
HAIL...1.00IN
WIND...60MPH
$$
132 follow-up statements
443
WWUS54 KOHX 272143
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
443 PM CDT Thu Jun 27 2019
TNC087-141-272200-
/O.CON.KOHX.SV.W.0084.000000T0000Z-190627T2200Z/
Jackson TN-Putnam TN-
443 PM CDT Thu Jun 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN JACKSON AND NORTHWESTERN PUTNAM COUNTIES...
At 442 PM CDT, a severe thunderstorm was located near Baxter, or 7
miles northwest of Cookeville, moving west at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cookeville, Gainesboro, Algood, Baxter and Cummins Falls State Park.
This includes Interstate 40 between mile markers 276 and 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3627 8545 3626 8545 3626 8544 3609 8545
3612 8578 3640 8568
TIME...MOT...LOC 2142Z 105DEG 10KT 3621 8562
HAIL...1.00IN
WIND...60MPH
$$
13415
WWUS54 KOHX 272159
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
459 PM CDT Thu Jun 27 2019
TNC087-141-272209-
/O.EXP.KOHX.SV.W.0084.000000T0000Z-190627T2200Z/
Jackson TN-Putnam TN-
459 PM CDT Thu Jun 27 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON AND
NORTHWESTERN PUTNAM COUNTIES WILL EXPIRE AT 500 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3627 8545 3626 8545 3626 8544 3609 8545
3612 8578 3640 8568
TIME...MOT...LOC 2159Z 105DEG 10KT 3622 8567
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:17 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 27, 3:17 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Nashville TN 317 PM CDT Thu Jun 27 2019 .DISCUSSION... Small scale MCV expected to continue moving southwestward over the next few days. However, influences will continue to be felt from late afternoon into evening hrs across mid state region. No particular model has a good handle on expected areal coverage thru this evening, thus went with a blend of models thru this evening, leaving out the more aggressive NAM/NAM Nest solutions when it comes to keeping MCV circulation well defined. Just a good amount of uncertainty here with no real sfc/upper level features of note other than MCV circulation across our southwest. Best convective potential thru late afternoon hrs looks to be generally across locations south of I-40 and west of I-65, with some model solutions showing a band of shwrs/tstms moving nwd into the Nashville Metro Area as the evening hrs approach. Thus broke out a late this afternoon zone grouping which will more than likely need to be updated as the remainder of the afternoon hrs progress. A few strong tstms possible with brief heavy rainfall as tstms will generally be not moving that fast. Latest updated SPC Day One Convective Outlook as moved marginal risk now well southwest of mid state region into srn MS. However, that does not mean that a few strong tstms if not a couple of iso svr tstms or two can still not happen across the mid state region thru this evening. As for the rest of the forecast thru Independence Day, if one was looking for a typical summertime pattern across the mid state region, one will certainly be in store for the mid state region from after convection ends this evening thru Independence Day. Sfc ridging influences stationed off to our east. Upper level ridging influences prevailing, but enough moisture beneath it to support mainly iso to sct shwrs/tstms during the afternoon and evening hrs. Went with a blended model solution here. If one leans toward the latest GFS solution, that means a little better chance of shwrs/tstms as Independence Day approaches as it has upper level ridging influences weakening with a more swly flow pattern aloft developing versus the latest ECMWF solution that keeps upper level riding in place. To better describe the overall wx pattern thru Independence Day, with with coverage terms instead of probability terms. Otherwise, generally ptcldy skies are expected thru Independence Day. Overnight lows and afternoon high temps will continue to be a little above seasonal normal values thru forecast period. && .AVIATION... 18Z TAF DISCUSSION. VFR conditions will be predominant through most of the current TAF cycle. VCTS will be possible at CKV/BNA/MQY, which could lead to MVFR conditions if a thunderstorm were to pass directly over the terminal. Showers/thunderstorms will move out by 03Z areawide, with VFR conditions overnight. Light winds will become more southerly by tomorrow. && .PRELIMINARY POINT TEMPS/POPS... Nashville 68 90 70 91 72 / 70 40 0 20 0 Clarksville 65 88 68 89 70 / 40 30 10 20 10 Crossville 63 84 64 85 67 / 20 50 0 20 10 Columbia 65 89 69 90 70 / 50 40 10 20 10 Lawrenceburg 66 88 70 89 70 / 50 50 10 30 10 Waverly 64 89 70 90 70 / 40 40 10 20 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......31 AVIATION........MacDonald
Hazardous weather outlook, Jun 27, 8:56 AM CDT, 7 hours 28 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Nashville TN 856 AM CDT Thu Jun 27 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-281000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 856 AM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight There is a marginal risk of severe thunderstorms for locations around and south of the I-40 Corridor and along and west of the I-24 Corridor mainly this afternoon through the early evening hours tonight. Primary concern with any strong to severe thunderstorms that develop will be strong to damaging winds. Brief, localized flooding is also possible with slow moving thunderstorms. Pea to marble size hail may also occur. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected as of this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening. Spotter Thunderstorm Reporting Criteria Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down 31
In the hours before
Special weather statement, Jun 27, 3:38 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Nashville TN
338 PM CDT Thu Jun 27 2019
TNZ063-064-078-272130-
Cannon TN-De Kalb TN-Warren TN-
338 PM CDT Thu Jun 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DE KALB...NORTHWESTERN
WARREN AND CENTRAL CANNON COUNTIES UNTIL 430 PM CDT...
At 338 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Woodbury, moving northwest at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Smithville, Woodbury, Dowelltown, Centertown and Bradyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3578 8579 3567 8596 3572 8619 3608 8589
3590 8579
TIME...MOT...LOC 2038Z 141DEG 13KT 3579 8594
13Special weather statement, Jun 27, 3:57 PM CDT, 27 minutes before
Special Weather Statement National Weather Service Nashville TN 357 PM CDT Thu Jun 27 2019 TNZ031>033-272145- Putnam TN-Overton TN-Jackson TN- 357 PM CDT Thu Jun 27 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OVERTON... SOUTHEASTERN JACKSON AND NORTHWESTERN PUTNAM COUNTIES UNTIL 445 PM CDT... At 357 PM CDT, Doppler radar was tracking a strong thunderstorm near Algood, or near Cookeville, moving northwest at 5 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Cookeville, Gainesboro, Algood, Baxter and Cummins Falls State Park. This includes Interstate 40 between mile markers 286 and 287. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3628 8540 3613 8551 3620 8578 3644 8561 TIME...MOT...LOC 2057Z 121DEG 5KT 3625 8554 13
Special weather statement, Jun 27, 4:08 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Nashville TN
408 PM CDT Thu Jun 27 2019
TNZ060-061-272145-
Maury TN-Marshall TN-
408 PM CDT Thu Jun 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MARSHALL AND
SOUTHEASTERN MAURY COUNTIES UNTIL 445 PM CDT...
At 407 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lewisburg, moving north at 20 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of west central
Marshall and southeastern Maury Counties.
This includes Interstate 65 between mile markers 33 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3545 8683 3545 8694 3562 8696 3563 8688
3559 8677
TIME...MOT...LOC 2107Z 181DEG 15KT 3549 8689
SchaperSpecial weather statement, Jun 27, 4:16 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Nashville TN
416 PM CDT Thu Jun 27 2019
TNZ028-030-032-063-064-272145-
Putnam TN-Cannon TN-Wilson TN-De Kalb TN-Smith TN-
416 PM CDT Thu Jun 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SMITH...NORTHERN DE
KALB...SOUTHEASTERN WILSON...WEST CENTRAL PUTNAM AND NORTH CENTRAL
CANNON COUNTIES UNTIL 445 PM CDT...
At 416 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Smithville to 8 miles
southeast of Watertown. Movement was north at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Smithville, Carthage, Watertown, Baxter, Gordonsville, Hickman, South
Carthage, Alexandria, Dowelltown, Liberty, Auburntown, Center Hill
Lake and Edgar Evans State Park.
This includes Interstate 40 between mile markers 248 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3619 8565 3600 8570 3591 8610 3614 8622
3628 8590
TIME...MOT...LOC 2116Z 179DEG 23KT 3605 8579 3600 8606
13Special weather statement, Jun 27, 4:17 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Nashville TN
417 PM CDT Thu Jun 27 2019
TNZ061-272145-
Marshall TN-
417 PM CDT Thu Jun 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL COUNTY UNTIL 445 PM
CDT...
At 416 PM CDT, Doppler radar was tracking a strong thunderstorm near
Petersburg, or 9 miles southeast of Lewisburg, moving northwest at 30
mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Lewisburg, Cornersville and Belfast.
This includes Interstate 65 between mile markers 23 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3527 8683 3529 8683 3532 8685 3530 8686
3531 8691 3534 8690 3535 8692 3538 8693
3541 8692 3542 8696 3545 8695 3545 8692
3546 8692 3550 8688 3555 8678 3537 8662
3536 8660 3533 8660 3531 8668 3525 8675
TIME...MOT...LOC 2116Z 135DEG 27KT 3532 8671
SchaperSpecial weather statement, Jun 27, 4:22 PM CDT, 2 minutes before
Special Weather Statement National Weather Service Nashville TN 422 PM CDT Thu Jun 27 2019 TNZ059>061-272200- Williamson TN-Maury TN-Marshall TN- 422 PM CDT Thu Jun 27 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MARSHALL... NORTHEASTERN MAURY AND CENTRAL WILLIAMSON COUNTIES UNTIL 500 PM CDT... At 420 PM CDT, Doppler radar was tracking development of several strong thunderstorm near Thompson's Station, Franklin, Spring Hill and surrounding areas. The storms were moving north at 10 mph. Pea size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Franklin, Columbia, Brentwood, Spring Hill, Nolensville, Thompson's Station and Leipers Fork. This includes the following highways... Interstate 65 between mile markers 47 and 68. Interstate 840 between mile markers 17 and 39. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3566 8675 3561 8717 3596 8702 3596 8667 TIME...MOT...LOC 2120Z 196DEG 10KT 3585 8684 13
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:01 PM CDT | Special Weather Statement | OHX | Williamson | 44 min |
| Jun 26, 7:22 PM CDT | Special Weather Statement | OHX | Sumner | 23 min |
| Jun 26, 7:50 PM CDT | Special Weather Statement | OHX | Davidson | 25 min |
| Jun 26, 8:05 PM CDT | Special Weather Statement | OHX | Davidson | 25 min |
| Jun 26, 8:19 PM CDT | Special Weather Statement | OHX | Davidson | 26 min |
| Jun 26, 8:22 PM CDT | Special Weather Statement | OHX | Wilson | 38 min |
| Jun 26, 8:47 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 28 min |
| Jun 26, 8:54 PM CDT | Areal Flood Advisory | OHX | Davidson, Sumner, Trousdale, Wilson | 2 hr |
| Jun 26, 9:03 PM CDT | Special Weather Statement | OHX | Wilson | 42 min |
| Jun 26, 9:12 PM CDT | Special Weather Statement | OHX | Sumner | 33 min |
| Jun 26, 9:29 PM CDT | Special Weather Statement | OHX | Perry | 31 min |
| Jun 26, 9:47 PM CDT | Special Weather Statement | OHX | Sumner | 43 min |
| Jun 26, 9:48 PM CDT | Areal Flood Advisory | OHX | Robertson, Sumner | 117 min |
| Jun 26, 9:55 PM CDT | Flash Flood Warning | OHX | Sumner | 2 hr |
| Jun 26, 10:36 PM CDT | Special Weather Statement | OHX | Sumner | 39 min |
| Jun 26, 10:47 PM CDT | Flash Flood Warning | OHX | Robertson, Sumner | 3 hr |
| Jun 26, 10:56 PM CDT | Special Weather Statement | OHX | Robertson, Sumner | 34 min |
| Jun 26, 11:06 PM CDT | Special Weather Statement | OHX | Macon, Sumner | 39 min |
| Jun 26, 11:07 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 23 min |
| Jun 26, 11:16 PM CDT | Flash Flood Warning | OHX | Sumner, Wilson | 3 hr |
| Jun 26, 11:28 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 32 min |
| Jun 26, 11:46 PM CDT | Areal Flood Advisory | OHX | Davidson, Sumner | 59 min |
| Jun 27, 2:01 PM CDT | Special Weather Statement | OHX | Lawrence | 29 min |
| Jun 27, 2:41 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 3 hr |
| Jun 27, 3:02 PM CDT | Special Weather Statement | OHX | Giles | 43 min |
| Jun 27, 3:05 PM CDT | Special Weather Statement | OHX | Grundy, Warren | 40 min |
| Jun 27, 3:09 PM CDT | Special Weather Statement | OHX | Wayne | 36 min |
| Jun 27, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Warren | 28 min |
| Jun 27, 3:29 PM CDT | Special Weather Statement | OHX | Maury | 31 min |
| Jun 27, 3:38 PM CDT | Special Weather Statement | OHX | Cannon | 52 min |
| Jun 27, 3:53 PM CDT | Areal Flood Advisory | OHX | Giles, Maury | 3 hr |
| Jun 27, 3:57 PM CDT | Special Weather Statement | OHX | Jackson | 48 min |
| Jun 27, 4:08 PM CDT | Special Weather Statement | OHX | Marshall | 37 min |
| Jun 27, 4:12 PM CDT | Areal Flood Advisory | OHX | Jackson, Putnam | 2 hr |
| Jun 27, 4:16 PM CDT | Special Weather Statement | OHX | DeKalb, Smith | 29 min |
| Jun 27, 4:17 PM CDT | Special Weather Statement | OHX | Marshall | 28 min |
| Jun 27, 4:22 PM CDT | Special Weather Statement | OHX | Williamson | 38 min |
| Jun 27, 4:42 PM CDT | Special Weather Statement | OHX | Marshall | 33 min |
| Jun 27, 4:56 PM CDT | Flash Flood Warning | OHX | Jackson, Putnam | 82 min |
| Jun 27, 4:59 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 14 min |
| Jun 27, 5:05 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 25 min |
| Jun 27, 5:10 PM CDT | Special Weather Statement | OHX | Coffee | 35 min |
| Jun 27, 5:15 PM CDT | Flash Flood Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 62 min |
| Jun 27, 5:19 PM CDT | Special Weather Statement | OHX | Jackson, Smith, Trousdale, Wilson | 41 min |
| Jun 27, 5:28 PM CDT | Special Weather Statement | OHX | Rutherford | 47 min |
| Jun 27, 5:33 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 42 min |
| Jun 27, 5:37 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 38 min |
| Jun 27, 5:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson | 34 min |
| Jun 27, 5:44 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Rutherford, Williamson, Wilson | 2 hr |
| Jun 27, 5:54 PM CDT | Special Weather Statement | OHX | Macon, Trousdale | 51 min |
| Jun 27, 6:05 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner, Wilson | 40 min |
| Jun 27, 6:16 PM CDT | Special Weather Statement | OHX | Robertson | 44 min |
| Jun 27, 6:21 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 114 min |
| Jun 27, 6:33 PM CDT | Special Weather Statement | OHX | Grundy | 27 min |
| Jun 27, 6:39 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.